Header

UZH-Logo

Maintenance Infos

An extension of Mantel (1976) to incomplete markets


Hens, Thorsten (2001). An extension of Mantel (1976) to incomplete markets. Journal of Mathematical Economics, 36(2):141-149.

Abstract

In the incomplete markets model with numeraire asset and a single consumption good we show that even with homothetic preferences, on compact sets of prices continuity, Walras’ identity and homogeneity characterize the properties of market excess demand. This result is proved by an extension of [J. Econ. Theory 12 (1976) 197] to the case of incomplete markets.

Abstract

In the incomplete markets model with numeraire asset and a single consumption good we show that even with homothetic preferences, on compact sets of prices continuity, Walras’ identity and homogeneity characterize the properties of market excess demand. This result is proved by an extension of [J. Econ. Theory 12 (1976) 197] to the case of incomplete markets.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Scopus Subject Areas:Social Sciences & Humanities > Economics and Econometrics
Physical Sciences > Applied Mathematics
Language:English
Date:November 2001
Deposited On:24 Nov 2020 09:29
Last Modified:25 Nov 2020 21:01
Publisher:Elsevier
ISSN:0304-4068
OA Status:Closed
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1016/S0304-4068(01)00071-4
Related URLs:https://www.sciencedirect.com/science/article/abs/pii/S0304406801000714 (Publisher)
https://www.zora.uzh.ch/id/eprint/51972/
Other Identification Number:merlin-id:19955

Download

Full text not available from this repository.
View at publisher

Get full-text in a library